# SDR DALA2022081005459

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 48,456 hours, 22,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 EXIT SIGN ABOVE DOOR 2L FELL OFF. CORRECTIVE ACTION: RE-INSTALLED EXIT SIGN ABOVE DOOR 2L REF B757 AMM 33-22. (8919864)
